Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``Applicable surfaces with asymptotic lines of one surface corresponding to a conjugate system of another'' [Trans. Amer. Math. Soc. 8 (1907), no. 1, 113-134; 1500778]


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 8 (1907), 535
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1907-1500480-1
Original Article: Trans. Amer. Math. Soc. 8 (1907), 113-134.
MathSciNet review: 1500480
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500480-1
Article copyright: © Copyright 1907 American Mathematical Society

American Mathematical Society